| Model Number |
IPN048995 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that: "the doctor found connector boken during clinical setting before using on patient.No impact on patient.".
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.The y connector and both swivel connectors were returned out of its packaging.Two suction catheters were returned in their original packaging.The et tube was not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the tracheal swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08jan2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description
It was reported that: "the doctor found connector broken during clinical setting before using on patient.No impact on patient.".